# SDR SDR2004012

- Difficulty date: February 23, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: ACE0002
- Condition: Failed
- Location: Center Pedestal
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

DURING LANDING WHEN POWER LEVERS WERE MOVED FROM GROUND IDLE POSITION TO REVERSE, THE ENGINE NH WENT BELOW 71 PERCENT.  AIRCRAFT AC POWER WAS LOST THEREFORE, NO HYDRAULIC POWER AVAILABLE.  UNABLE TO TAKE OFF POWER CONTROL SYSTEM (ATPCS) SWITCH.  THIS IS NOT A TIME CONTROLLED COMPONENT THEREFORE, THERE IS INFO PERTAINING TO THE PART TT NOR THE TSO.
